# SDR 29GA2019081200002

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 38,656 hours, 42,675 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6410897
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 0072,   LANDING GEAR TRANSIT LIGHT DOES NOT ILLUMINATE DURING RETRACTION, NORMAL OPERATION DURING EXTENSION.  REMOVED & REPLACED LANDING GEAR CONTROL UNIT IAW AMM 32-31-05-02. PERFORMED ADJUSTMENT/TEST EXTENSION AND RETRACTION IAW AMM 32-30-00-05, TESTED GOOD.
